# SDR 2006UALA00726

- Difficulty date: April 18, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 589 S6-7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE EXTERNAL SKIN HAS A 2 INCH GOUGE BETWEEN STRINGERS 6L & 7L AT STA 589.  INSTALLED SINGLE EXT FUSE DOUBLER AND INTERNAL TEAR REPAIR DOUBLERS PER SRM 53-00-01 REPAIR 31.
